# SDR SWIA201332962

- Difficulty date: March 9, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 38,159 hours, 55,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Damaged
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN FORWARD CABIN DOES NOT ILLUMINATE.  (FLT 5387)  REPAIRED TERMINAL END ON EMERGENCY EXIT SIGN IN CABIN FORWARD OF SEAT 1 C/B.
